Blog
Blood Sugar Crash: What People Mean and What to Do First
A blood sugar crash is the everyday name for a sudden dip in energy, often with shakiness or hunger. Public sources define true low blood sugar as 70 mg/dL or lower. Without a reading, a crash is a feeling, not a measurement, so check a number if you can and call 911 for severe signs.
Written by the Glyco Reset label deskUpdated · 4 min read

The term01
What is a blood sugar crash?
A blood sugar crash is a popular phrase for feeling suddenly drained, shaky, hungry or foggy, usually after a meal or a long gap without food.
Doctors use the word hypoglycemia instead, and it has a number. Mayo Clinic says a reading of 70 mg/dL (3.9 mmol/L) or lower is usually a sign of it (Mayo Clinic, Hypoglycemia). A crash with no reading may or may not meet that line.
That gap matters. Tiredness, caffeine, poor sleep and stress can all feel the same.
Two cases02
How is a crash different from low blood sugar with diabetes medicine?
With diabetes medicine, low blood sugar is a known risk that a care team plans for. For everyone else, a crash is a symptom to bring to a doctor.
| Question | Person who takes diabetes medicine | Person who does not |
|---|---|---|
| Most common cause | Diabetes medicine (Mayo Clinic) | No list in the pages we read |
| First move | Follow the plan your care team gave you | Check a reading if you can; see a doctor if it repeats |
| If signs do not improve | Get care; call 911 if severe | Get care; call 911 if severe |
MedlinePlus says juice, a sugary drink, food or glucose tablets are the treatments, and that severe lows are an emergency (MedlinePlus, Low blood sugar).
First steps03
What should you do first during a crash?
First, stop what you are doing, sit down, and check how you are. Then follow the steps below.
- 01
Check the seal and the label
On a new bottle, check the seal, then read the label, the directions and the warnings printed on it.
- 02
Shake, then take one dropper full
The directions given to us say shake well, take 1 dropper full daily, place it in the mouth and swallow. Follow your bottle if it differs.
- 03
Keep taking your medicines
Do not stop or change prescribed diabetes medicine. Tell your doctor and pharmacist about every supplement you use.
- 04
Keep your own record
Write down the date you started, and keep the clinic checks and blood tests your doctor orders. A supplement is not a substitute.
Only blood tests diagnose diabetes or prediabetes, so a crash alone proves nothing. Keep taking prescribed medicine and ask your doctor or pharmacist before adding a supplement.
The bottle04
Does Glyco Reset help a blood sugar crash?
No claim on the Glyco Reset label covers a blood sugar crash, and no study tests the drops for one.
The bottle holds liquid drops with chromium 0.7 mcg and a 200 mg blend of 21 names, two of which are green tea and guarana. Both carry caffeine, and the label prints no caffeine amount. If caffeine makes you shaky, that matters. Read the ingredient list and the green tea and guarana page.
Next steps05
What should you do after the crash passes?
Write down the time, the last meal and what you felt, then tell a doctor if it repeats.
If you later want to look at Glyco Reset, confirm the price, shipping and guarantee at checkout.
3 bottles90-day supply
3 bottles: 90-day supply
$177$59 a bottle
Shipping shown at checkout · Guarantee terms at checkout
Order 3 bottles
6 bottles180-day supply
6 bottles: 180-day supply
$294$49 a bottle
Shipping shown at checkout · Guarantee terms at checkout
Order 6 bottlesPrices are confirmed at checkout. Check with your pharmacist first if you take any medicine.
FAQ06
Glyco Reset questions people ask
Is a blood sugar crash the same as hypoglycemia?
Not always. Hypoglycemia is a measured reading of 70 mg/dL or lower. A crash is a feeling of sudden tiredness or shakiness. Without a meter reading, you cannot tell which one you had.
Can a blood sugar crash happen without diabetes?
Yes, people without diabetes report crashes, and Mayo Clinic advises getting care if you have low-sugar symptoms and no diabetes. A doctor can say what fits your case.
Why do I feel a crash after caffeine?
Caffeine can cause shakiness, a racing heart and a later drop in energy. MedlinePlus lists up to 400 mg a day as generally fine for most adults. Glyco Reset prints no caffeine amount.
Who wrote this07
Written and reviewed by
Pages built from the bottle label and linked NIH, CDC, FDA, FTC and peer-reviewed sources.
Last updated . Read our editorial standards and how we check reviews. This website is the information site of a U.S. stocking partner for Glyco Reset. It is not the manufacturer, and it is not the brand's sales page. We earn money when you buy through our order links.
Keep reading
More about Glyco Reset
U.S. stocking partner
Ready to try Glyco Reset?
Read the panel on your bottle, check with your pharmacist if you take any medicine, then pick a pack. Every pack carries the brand's money-back guarantee; confirm the terms at checkout.
- Order on the brand's order desk
- Money-back guarantee (confirm terms)
- Shipping shown at checkout

